MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE OPEN HEART PACK DRP SH 36883 (ODSNC)654; CARDIOVASCULAR PROCEDURE KIT

MEX03 MEXICO-JUAREZ PRESOURCE OPEN HEART PACK DRP SH 36883 (ODSNC)654; CARDIOVASCULAR PROCEDURE KIT
Model Number SCVHDODSNC
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, the device history record(dhr) review did not indicate any exception that could lead to the reported incident.The device history record for the lot number reported, 20210120-23-sh, revealed the product was finished on january 26th, 2021.The average linting data is 0.132g/10pcs.No sample was available for investigation.According to the supplier, or towel is made of cotton, so cotton fiber is born.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10pieces).In the folding process, supplier used one cloth pad under 100pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, no abnormal situation happened in production; therefore, the root cause could not be determined.The complaint information was shared with the relevant sectors for their awareness.There is no action taken at this time, but the supplier will continue to monitor trends for this type of incident.
 
Event or Problem Description
Customer reported clinical team opened open heart pack (scvhdodsnc) and reportedly saw blue lint from blue towel (pwtb04-stm) throughout pack components.

Brand Name
OPEN HEART PACK DRP SH 36883 (ODSNC)654
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key12163918
Report Number1423537-2021-00653
Device Sequence Number3952029
Product Code OEZ
UDI-Device Identifier10887488787343
UDI-Public10887488787343
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCVHDODSNC
Device Catalogue NumberSCVHDODSNC
Device Lot Number629280
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2021
Initial Report FDA Received Date07/13/2021
Patient Sequence Number1
Patient Age49 YR
Patient Weight79